Economics at your fingertips  

An equivalent mathematical program for games with random constraints

Vikas Vikram Singh, Abdel Lisser and Monika Arora

Statistics & Probability Letters, 2021, vol. 174, issue C

Abstract: We consider an n-player chance-constrained game under elliptically symmetric distributions. For a confidence level greater than 0.5 and certain class of payoff functions and strategy sets, we suitably construct an equivalent mathematical program whose global maximizer is a Nash equilibrium.

Keywords: Chance-constrained game; Elliptically symmetric distribution; Mathematical program; Nash equilibrium (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109092

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2021-07-10
Handle: RePEc:eee:stapro:v:174:y:2021:i:c:s0167715221000547